# SDR AALA952052

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T3002
- Condition: Delaminated
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - ULTRASOUND INSPECTION INDICATES .5 INCH DIAMETER INTERPLY DELAMINATION APPROX 50 PERCENT OF ORIGINAL THICKNESS ON THE SKIN APPROX 1 INCH FROM THE LEADING EDGE OF THE RT ELEVATOR.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1068.  (M)
